Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Convolution-dominated integral operators

Fendler, Gero ; Gröchenig, Karlheinz ; Leinert, Michael

In: Noncommutative harmonic analysis with applications to probability II. 11th Workshop on Noncommutative Harmonic Analysis with Applications to Probability, held in Będlewo, Poland, 17 - 23 August 2008. Warszawa, Instytut Matematyczny PAN 2010, pp. 121-127 (Banach Center publications ; 89) . ISBN 978-83-86806-08-9

[thumbnail of Leinert_2010_Schriften33.pdf]
Preview
PDF, English - main document
Download (173kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Document type: Book Section
Title of Book: Noncommutative harmonic analysis with applications to probability II. 11th Workshop on Noncommutative Harmonic Analysis with Applications to Probability, held in Będlewo, Poland, 17 - 23 August 2008
Series Name: Banach Center publications
Volume: 89
Publisher: Instytut Matematyczny PAN
Place of Publication: Warszawa
Date Deposited: 10 Dec 2020 16:07
Date: 2010
ISBN: 978-83-86806-08-9
Page Range: pp. 121-127
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Institut für Mathematik
DDC-classification: 510 Mathematics
Uncontrolled Keywords: convolution-dominated operators, inverse-closed subalgebras, symmetry
Series: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative